International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 21, Pages 3511-3515

Mappings preserving regular hexahedrons

Soon-Mo Jung and Byungbae Kim

Mathematics Section, College of Science and Technology, Hong-Ik University, Chochiwon 339-701, Korea

Received 23 May 2005; Revised 23 September 2005

Copyright © 2005 Soon-Mo Jung and Byungbae Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We will prove that if a one-to-one mapping f:33 preserves regular hexahedrons, then f is a linear isometry up to translation.